I have been having a common cold for the past three to four days. The nose is running, sometimes there is yellowish water but most of the time white watery discharge. Please suggest me medicines for it. I am also suffering from a mental health issue. I have attached the prescription list. So, I hope medicines are not interacting and worsening my mental health. Kindly advice.
Welcome to icliniq.com.
I have gone through the attachment (attachment removed to protect patient identity).
For more information consult a family physician online --> https://www.icliniq.com/ask-a-doctor-online/family-physician
Query: Hi doctor, I am a 18 year old female, and I weigh 135 lbs and 5.4 feet tall. I take birth control pills every night, along with two 500 mcg Biotin and two 500 mg cranberry pills. Tonight, I had a headache, so I accidentally took two 800 mg Ibuprofen tablets without thinking about it. I feel extremel... Read Full >>
Answer: Hi, Welcome to icliniq.com. How are you doing? You do not need to worry about any of these symptoms. Let me explain. Biotin and Cranberry are health supplements, they do not affect the body adversely. Birth control pills, regularize the hormonal status in the body. So, they have no effect too. But f... Read Full
Query: Hello Doctor, Can I take two Amoxicillin 500 tablets for my first dose of medicines for a tooth infection? Is there anything at home that will take the pain away? Read Full >>
Answer: Hello, Welcome to icliniq.com. If you are taking Amoxicillin for your toothache, then let me educate you it is an antibiotic and not a painkiller. So, if you want to kill the pain, I suggest taking a tablet with acombination of Ibuprofen and Paracetamol after meals. The pain will be gone in just 1... Read Full
Query: Hi doctor, I am a 65 year old female, and I fell 10 days back and broke one or two ribs. The only thing that brings any relief is Ibuprofen 800 mg. I need to know how often and for how long can I take Ibuprofen? I tried Oxycodone 10 mg, but it does not work that well. Thank you. Read Full >>
Answer: Hi, Welcome to icliniq.com. Yes, Ibuprofen is a strong painkiller, it should not often be taken, as it has many side effects like gastritis, liver and kidney damage. But in initial days of pain following rib fracture, pain is actually very severe. I suggest you try doing the following: Tram... Read Full
Ask your health query to a doctor online?Ask a Family Physician Now